# SDR TWRA96359

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS1656237
- Condition: Sheared
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRAINING TEST 2R DOOR, DOOR ASSIST BOTTLE DID NOT DEPLOY OR DISCHARGE BOTTLE ON SLIDE DEPLOYMENT OPERATION, CABLE ATTACHMENT PIN SHEARED.  RIGHT FUSELAGE TO WING PANEL 192RR SUSTAINED DAMAGE DUE TO SLIDE DEPLOYMENT.  REPLACED TRIGGER RETAINING PIN AS PER MM 52-11-08.  PERFORMED OPERATION CHECK NORMAL.  REPAIRED PANEL AS PER SRM 51-40-15.  (M)
